# SDR DALA13064620957

- Difficulty date: November 25, 2013
- Submitted: November 27, 2013
- Operation: Air carrier
- Aircraft: N957DL
- Make and model: Doug MD-88
- Aircraft serial: 49976
- Aircraft time: 61,961 hours, 46,413 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bushing
- Condition: Corroded
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BUSHINGS BELOW OF LT OVERWING HEATER BLANKET AFT SIDE AT 10 LOCATIONS.  BUSHINGS WERE R & R IAW SRM 51-30-10 AND EA 09-070683AD, REV L.
